# SDR AALA201802149013

- Difficulty date: January 31, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 19065294401
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE DOUBLER IN THE AFT MAIN CABIN FLOOR AT FRAME 84, Y276.  REPLACED THE DOUBLER IAW DWG 190-65294-401,  SRM 51-43-04, AND 51-43-0.
